# SDR HAEA0008

- Difficulty date: January 3, 2002
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON
- Aircraft serial: 204
- Aircraft time: 26,575 hours, 20,985 cycles
- Engine: Ge CF700*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR WOULD NOT INDICATE UP.   AIRCRAFT FERRIED TO ADS FOR MAINTENANCE. AIRCRAFT JACKED AND GEAR SWUNG COULD NOT DUPLICATE PROBLEM AIRCRAFT RETURNED TO SERVICE.
